Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weight Gain
Apr 20, 2008

Hello Doc's, I have been taking Epzicom, Viread, Norvir, Lexiva for Hiv for 1.5 yrs. I have noticed weight gain in that time period about 20pounds. I know i need more excerise I eat pretty healthy. I am not sure if this cocktail is the cause of it. I suffer from contant naseau and am on Nexium for that my bowls are not consistent - Taking al these pills is doing a number on me. What are you thoughts about suggesting to my Doc to take Atripla. i have been blessed with pretty good health - Laughter is my best medicine.. Thanks and laughing with me ;)

Response from Dr. Henry

The effect on weight from changing from your current regimen to Atripla has not been well studied nor can it be easily predicted so it is not possible for me to clearly answer your good question. Certainly you could be better off if your tolerated Atripla much better without having to use other meds and would more easily work on diet and exercise so that is worth considering. If you have a history of prior resistance then use of Atripla may be more problematic. KH



Previous
A 1 in a million Woman
Next
Melatonin Kaletra and Truavada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement